MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) patient result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported one (1) erroneously depressed sodium (na) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The erroneously depressed sodium result was reported to the physician(s) and as a result, it was indicated the patient was hospitalized due to a "concern regarding over-correction due to a >6 mmol/l delta check" and "risk for demyelination" and was treated.The patient was administered 1 liter of normal saline and started ddavp-d5w.Three (3) subsequent sample draws from the same patient were performed and processed on the original dimension® exl¿ 200 integrated chemistry system.Higher sodium results were obtained for all three samples, which were considered correct and reported.An additional sample was drawn from the same patient and processed on an alternate dimension® exl¿ with lm integrated chemistry system.A higher sodium result was obtained and considered correct.The original sample that obtained an erroneous sodium result, was retested on the original dimension® exl¿ 200 integrated chemistry system the following day and a higher result was obtained, considered correct, and reported as the amended result.There are no known adverse health consequences due to the erroneously depressed sodium result.
 
Additional Manufacturer Narrative
Additional information (08-oct-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovered within the customer's acceptable ranges.No reagent or instrument issues were identified.The cause of the event is unknown.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr was filed on 03-oct-2024.

Brand Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20358673
Report Number2517506-2024-00262
Device Sequence Number7208948
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)4DD811(17)241026
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number4DD811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/14/2024
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale